JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Test of Local Restriction on a Multinomial Parameter
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Test of Local Restriction on a Multinomial Parameter
Oh, Myongsik;
  PDF(new window)
 Abstract
If a restriction is imposed only to a (proper) subset of parameters of interest, we call it a local restriction. Statistical inference under a local restriction in multinomial setting is studied. The maximum likelihood estimation under a local restriction and likelihood ratio tests for and against a local restriction are discussed. A real data is analyzed for illustrative purpose.
 Keywords
Chi-bar-square distribution;Likelihood ratio test;Local restriction;Multinomial Parameter;Simple order;Star-shaped;Stochastic ordering;
 Language
English
 Cited by
 References
1.
Statistical Inference under Order Restrictions,

2.
Statistics and Probability Letters, vol.25. pp.306-316

3.
Communications in Statistics, Part A-Theory and Methods, vol.26. pp.1839-1865 crossref(new window)

4.
Sankhya, Series B, vol.28. pp.185-190

5.
Journal of the Royal Statistical Society (C), vol.30. pp.85-91

6.
The Annals of Statistics, vol.10;15. pp.1246-1252;469

7.
Journal of the American Statistical Association, vol.82. pp.611-618 crossref(new window)

8.
Ph.D. Thesis, The University of Iowa,

9.
Journal of the Royal Statistical Society (C), vol.33. pp.115-119

10.
Journal of the American Statistical Association, vol.73. pp.197-202 crossref(new window)

11.
The Annals of Statistics, vol.9. pp.1248-1257 crossref(new window)

12.
Biometrika, vol.70. pp.597-606 crossref(new window)

13.
Order Restricted Statistical Inference,

14.
Sankhya, Series B, vol.51. pp.13-23